Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 253, Number 6, Pages 1322–1325 (Mi dan43827)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On the Montessus de Ballore theorem for nonlinear Padé approximations of orthogonal expansions and Faber series

S. P. Suetin

Lomonosov Moscow State University

Full text: PDF file (495 kB)

Bibliographic databases:
UDC: 517.53
Presented: В. С. Владимиров
Received: 14.04.1980

Citation: S. P. Suetin, “On the Montessus de Ballore theorem for nonlinear Padé approximations of orthogonal expansions and Faber series”, Dokl. Akad. Nauk SSSR, 253:6 (1980), 1322–1325

Citation in format AMSBIB
\Bibitem{Sue80}
\by S.~P.~Suetin
\paper On the Montessus de Ballore theorem for nonlinear Pad\'e approximations of orthogonal expansions and Faber series
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 253
\issue 6
\pages 1322--1325
\mathnet{http://mi.mathnet.ru/dan43827}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0583796}
\zmath{https://zbmath.org/?q=an:0492.41026}


Linking options:
  • http://mi.mathnet.ru/eng/dan43827
  • http://mi.mathnet.ru/eng/dan/v253/i6/p1322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “On Montessus de Ballore's theorem for rational approximants of orthogonal expansions”, Math. USSR-Sb., 42:3 (1982), 399–411  mathnet  crossref  mathscinet  zmath  isi
    2. S. P. Suetin, “Padé approximants and efficient analytic continuation of a power series”, Russian Math. Surveys, 57:1 (2002), 43–141  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. S. P. Suetin, “On the Existence of Nonlinear Padé–Chebyshev Approximations for Analytic Functions”, Math. Notes, 86:2 (2009), 264–275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. L. A. Knizhnerman, “Padé–Faber Approximation of Markov Functions on Real-Symmetric Compact Sets”, Math. Notes, 86:1 (2009), 81–92  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:47
    Full text:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021